# SDR AU001288

- Difficulty date: December 30, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T310024
- Condition: Debonded
- Location: Rt Wing  Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING NR 7 LEADING EDGE SLAT TRAILING EDGE WEDGE DISBONDING ON UPPER AND LOWER SURFACES.
